MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT
Model Number 504108BL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Osseointegration wasn't achieved.

Brand Name
INFINITY OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss 41468
GM  41468
MDR Report Key19261534
Report Number1287163-2024-02344
Device Sequence Number2608384
Product Code DZE
UDI-Device IdentifierE0HM504108BL1
UDI-PublicE0HM504108BL1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/07/2024
Report Date (Section F) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number504108BL
Device Catalogue Number504108BL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/14/2024
Device Age1 YR
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Date Report Sent to FDA11/13/2023